| Model Number |
02.12.0411FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 may 2023:
lot 2114938: 100 items manufactured and released on 15-dec-2021.Expiration date: 2026-11-29.No anomalies found related to the problem.To date, 69 items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
Revision surgery for knee instability at 1 year from primary the surgeon performed a washout and revised the insert implanting a 3mm ticker liner.The surgery was completed successfully.